# SDR AALA201603299009

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 37,024 hours, 27,327 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT KEEL BEAM CONNECTING PLATE CRACKED AT FRAME 42 & STRINGER 36 RT.  REPLACED CONNECTING PLATE IAW SRM 53-36-11 & DWG D53370682.
